# SDR UPS03841519

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS WINDOW FRAME CORROSION.  REMOVED CORROSION & APPLIED ZINC CHROMATE. LOWER CORNER IN SERVICEABLE CONDITION. OK TO CONTINUE.
